# SDR MAL2008F00024

- Difficulty date: August 13, 2008
- Submitted: August 14, 2008
- Operation: Air carrier
- Aircraft: N415XJ
- Make and model: Saab 340B
- Aircraft serial: 340B415
- Aircraft time: 26,152 hours, 28,547 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER SUPPLY AT 23LN INOPERATIVE.  REMOVED AND REPLACED EMERGENCY POWER SUPPLY AT LOCATION 23LN P/N 3301-51 OFF/ON S/N 2108 OFF S/N 2057 ON IAW SAAB AMM 33-50-10-04-1.  (S)
